Change search
ReferencesLink to record
Permanent link

Direct link
Trajectory planning for systems with a multiplicative stochastic uncertainty
KTH, Superseded Departments, Mathematics.
2004 (English)In: International Journal of Control, ISSN 0020-7179, E-ISSN 1366-5820, Vol. 77, no 8, 713-722 p.Article in journal (Refereed) Published
Abstract [en]

A trajectory planning problem for linear stochastic differential equations is considered in this paper. The aim is to control the system such that the expected value of the output interpolates given points at given times while the variance and an integral cost of the control effort are minimized. The solution is obtained by using the dynamic programming technique, which allows for several possible generalizations. The results of this paper can be used for control of systems with a multiplicative stochastic disturbance on the state vector and systems with a stochastic growth rate. This is frequently the case in investment problems, biomathematics and control theory.

Place, publisher, year, edition, pages
2004. Vol. 77, no 8, 713-722 p.
Keyword [en]
linear-estimation, splines
National Category
URN: urn:nbn:se:kth:diva-23558DOI: 10.1080/00207170410001714997ISI: 000222500300002ScopusID: 2-s2.0-4544277225OAI: diva2:342256
QC 20100525 QC 20111025Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-10-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Jönsson, Ulf T.
By organisation
In the same journal
International Journal of Control

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link